# SDR SIMA20141120002

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 30,843 hours, 28,399 cycles
- Engine: Allsn AE3007A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23077658
- Part serial: BAE20351
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING BOTTOM OF NR 1 ENG COWLING & FUEL SMELL IN CABIN WITH APU AIR ON.  NOTE SEE ITEM NR 4 THIS AML PG FOR FUEL SMELL RAD 367347.  R & R NR 1 ENG FPMU IAW MM 73-21-10-400-801. OPERATIONS CHECK & LEAK CHECKED GOOD.  PERFORMED OPERATIONS CHECK OF SMELL WITH APU IAW MM 72-00-00.  NO DEFECTS NOTED.
